International Journal of Theoretical and Mathematical Physics

International Journal of Theoretical and Mathematical Physics is a peer-reviewed journal, publishing papers on all areas in which theoretical physics and mathematics interact with each other. It features the reports on current developments in theoretical physics as well as related mathematical problems.


ICV 2015: 77.28; ICV 2016: 85.70
Editor-in-chief:
p-ISSN: 2167-6844
e-ISSN: 2167-6852

Website: http://journal.sapub.org/ijtmp




Current Issue  

Volume 12, Number 1, 2022
  • Articles
Can One Really Disprove a Real Quantum Theory?
Weicheng Cui, Lingli Pan
pp. 1-6
DOI: 10.5923/j.ijtmp.20221201.01  248 Views  105 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
Extention of Newton's Dynamical Field Equation in the Gravitational Field of Spherical Mass
Lucas W. L., Joseph I. K., Pius I. P., Ewa I. I., Sarki M. U.
pp. 7-10
DOI: 10.5923/j.ijtmp.20221201.02  81 Views  25 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML